# SDR ASAA2020102733442

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,714 hours, 14,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660875135
- Condition: Inoperative
- Location: Hyd System
- Part time: 36,857 hours, 11,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIVEN PUMP ILLUMINATED AND STAYS ON DURING FLIGHT.  GROUNDED-YES.  PERFORMED ALTERNATE DEACTIVATION PROCEDURE, PER CHAPTER 5 SECT 5-07-01 ITEM 1 AND 4, AND INITIATED MIG 2C SERIAL NR 40-0009052.  ADDITIONAL MIG 2C S/N NR 40-0009053 INITIATED.  REMOVED AND REPLACED HYDRAULIC SYSTEM A EDP, REF B737-800 AMM 2911-11/401.  OPERATIONS CHECK AND LEAK CHECK GOOD.  MIG2C S/N NR 40-0009053 AND 40-0009052 COMPLETED.  REVERSED ALTERNATE DEACTIVATION.
